# SDR 2007UALA00216

- Difficulty date: January 26, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 54,114 hours, 30,093 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A LANDING GEAR INDICATION.  FOUND FAULTY LOCK SENSOR.  REPLACED LOCK SENSOR PER AMM 32-61-41.
